# SDR HNAA2012030900676

- Difficulty date: March 9, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 51,858 hours, 57,945 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT GEAR DOOR AMBER LIGHT REMAINED ON AFTER GEAR RETRACTION.  CYCLED GEAR, LIGHT REMAINED ON. AFTER GEAR EXTENSION, LIGHT WENT OUT.  R & R LT FORWARD DOOR PROXIMITY SENSOR IAW MM 32-10-21. OPS CHECKED GOOD. R & R BUSHING IN LOWER SIDE OF FORWARD GEAR DOOR ACTUATOR HOOK AND RELEASE LINKS. OPS CHECKED GOOD.
